# SDR USAA000644

- Difficulty date: April 28, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 49,093 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LONGERON .5 INCH BY .2 INCH AREA, CORROSION LEVEL 1, LONGERON 30 BETWEEN STATION 579 AND 598.  CLEANED, TREATED AND PRIMED.  (M)
